# SDR CBR2006F00005

- Difficulty date: April 28, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N803WP
- Make and model: Dhav DHC8103
- Engine: Pwa PW121
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Gauge
- Condition: Reads High
- Location: Cockpit Itt Gage
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE DID NOT REACH TARGET TAKEOFF TORQUE, BEFORE REACHING NORMAL TAKEOFF MAX ITT OF 785 DEGREES.  ENGINE GROUND RUN CARRIED OUT, ALL PARAMETERS FOUND WITHIN LIMITS IAW MM.  DAILY SERVICE CHECK CARRIED OUT AND AIRCRAFT PREPARED FOR FERRY FLIGHT.  AIRCRAFT FERRIED FOR FURTHER TROUBLESHOOTING AND MAINTENANCE.  (K)
